Hail, Lee
- When
- June 2, 1:40 PM CST to 1:45 PM CST
- Where
- Lee County, 2 mi S of Marianna
- Measured
- 0.75 in hail
- Property damage
- $10
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.733, -90.750
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 2, 8:55 AM CST, 4 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 955 AM CDT MON JUN 2 2003 A SFC LOW WAS OVER ERN OK WITH AN ASSOCIATED WARM FRONT EXTENDING INTO CNTRL MS. EXPECT THE SFC LOW ALONG WITH AN UPPER SHORTWAVE TO APPROACH THE MS RVR THROUGH 00Z WHILE THE WARM FRONT PUSHES NWD TO THE TN/MS BORDER. THIS SHOULD ENHANCE TSTM ACTIVITY THROUGHOUT THE DAY WITH THE SVR RISK HIGHER LATE THIS AFTERNOON AND EVENING DUE TO INCREASED DYNAMICS AND INSTABILITY. MINOR FCST UPDATES WILL BE NEEDED THROUGHOUT THE DAY IN RESPONSE TO EXPECTED LOCATION AND AREAL COVERAGE OF TSTM ACTIVITY. .MEG...NONE. SWC
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-031000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT MON JUN 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH THIS AFTERNOON AND EVENING. A LOW PRESSURE SYSTEM WILL TRACK EASTWARD ACROSS NORTHERN ARKANSAS THIS AFTERNOON AND NORTHEASTWARD INTO THE OHIO VALLEY TONIGHT. THE ASSOCIATED WARM FRONT WILL MOVE NORTHWARD ACROSS THE MID-SOUTH THIS AFTERNOON INCREASING THE MOISTURE AND INSTABILITY. AREAS OF THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND BECOME STRONGER WITH TIME. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY LATE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE MAINLY OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHERN PORTIONS OF WEST TENNESSEE. THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE BETWEEN 4 PM AND MIDNIGHT. THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT AS THE MAIN COLD FRONT MOVES INTO THE AREA. HOWEVER...THE SEVERE THUNDERSTORM RISK WILL NOT BE AS HIGH AS BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL APPROACH THE REGION TOWARD THE END OF THE WEEK WITH THE BEST CHANCE FOR THUNDERSTORMS COMING ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG. SWC
MSZ015-021715- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1153 AM CDT MON JUN 2 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...PONTOTOC COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF RANDOLPH AT 1151 AM CDT...MOVING NORTHEAST AT 55 MPH. EXPECT PERIODS OF HEAVY RAIN...WINDS TO 45 MPH...SMALL HAIL...AND FREQUENT LIGHTNING WITH ANY STORMS THAT MOVE THROUGH THE AREA. PEOPLE IN PONTOTOC COUNTY...INCLUDING THE CITY OF PONTOTOC...SHOULD MONITOR THIS STORM.
ARZ049-058-021930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 159 PM CDT MON JUN 2 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...LEE AND PHILLIPS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF GARRET GROVE AT 154 PM CDT...MOVING NORTHEAST AT 25 MPH. THIS STORM IS ANTICIPATED TO FURNISH...WINDS TO 45 MPH...SMALL HAIL...AND FREQUENT LIGHTNING TO PARTS OF SOUTHWEST LEE AND NORTHWEST PHILLIPS COUNTIES BETWEEN 210 AND 230 PM. PEOPLE IN LEE AND PHILLIPS COUNTIES...INCLUDING THE CITY OF MARVELL...SHOULD MONITOR THIS STORM CLOSELY.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5367265.